# SDR AALA202402069650

- Difficulty date: January 28, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #2 UPPER FORWARD BOLT BETWEEN WS 700 AND WS 1406, BETWEEN RIBS 2 AND 3. REPLACED BOLT PER TASK CARD 26C51057005.
